Advanced  
兰州大学机构库

Search Results

Help

Item hits: (Results 1-10 of 22)

Items/Page:    Sort:
ON THE EXISTENCE OF AXISYMMETRIC TRAVELING FRONTS IN LOTKA-VOLTERRA COMPETITION-DIFFUSION SYSTEMS IN R-3 [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-3, 页码: 1111-1144
Wang, ZC;  Niu, HL;  Ruan, SG
View/Download:45/0
 
DYNAMICS OF A NONLOCAL SIS EPIDEMIC MODEL WITH FREE BOUNDARY [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2017, 卷号: 22, 期号: 1-2, 页码: 247-266
Cao, JF;  Li, WT;  Yang, FY
View/Download:66/0
 
DYNAMICS FOR THE COMPLEX GINZBURG-LANDAU EQUATION ON NON-CYLINDRICAL DOMAINS I: THE DIFFEOMORPHISM CASE [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-10, 页码: 3767-3792
Zhou, F;  Sun, CY
View/Download:5/0
 
ON THE UPPER SEMICONTINUITY OF PULLBACK ATTRACTORS FOR MULTI-VALUED NONCOMPACT RANDOM DYNAMICAL SYSTEMS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-10, 页码: 3669-3708
Wang, YJ
View/Download:13/0
 
SPATIAL DEGENERACY VS FUNCTIONAL RESPONSE [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1-8, 页码: 2811-2837
Wang, YX;  Li, WT
View/Download:4/0
 
AN ALMOST PERIODIC EPIDEMIC MODEL WITH AGE STRUCTURE IN A PATCHY ENVIRONMENT [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1, 页码: 291-311
Wang, BG;  Li, WT(李万同);  Zhang, L
View/Download:59/0
 
AN ALMOST PERIODIC EPIDEMIC MODEL IN A PATCHY ENVIRONMENT [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2016, 卷号: 21, 期号: 1, 页码: 271-289
Wang, BG;  Li, WT(李万同);  Qiang, LZ
View/Download:32/0
 
THE MODELING ERROR OF WELL TREATMENT FOR UNSTEADY FLOW IN POROUS MEDIA [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2015, 卷号: 20, 期号: 7, 页码: 2171-2185
Zhang, T
View/Download:6/0
 
SPATIAL DYNAMICS OF A DIFFUSIVE PREDATOR-PREY MODEL WITH STAGE STRUCTURE [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2015, 卷号: 20, 期号: 6, 页码: 1831-1853
Zhang, L;  Wang, ZC
View/Download:7/0
 
POLYNOMIAL PRESERVING RECOVERY OF AN OVER-PENALIZED SYMMETRIC INTERIOR PENALTY GALERKIN METHOD FOR ELLIPTIC PROBLEMS [期刊论文]
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS-SERIES B, 2015, 卷号: 20, 期号: 5, 页码: 1405-1426
Song, LJ;  Zhang, ZM
View/Download:8/0
 

1 2 3 next

 

Valid XHTML 1.0!
Email:
Passwd
验 证:
换一张
Have you forgotten your password? Log In
Copyright © 2007-2017  兰州大学 - Feedback
Powered by CSpace